Normality assumption for the log-return of the stock prices

Research output: Contribution to journalArticle

Original languageUnknown
Pages (from-to)47-58
JournalDiscussiones Mathematicae Probability and Statistics
Volume32
Issue number1-2
Publication statusPublished - 1 Jan 2012

Cite this

@article{93db626fce1a4bd3a7c0b8beba0d5213,
title = "Normality assumption for the log-return of the stock prices",
keywords = "Geometric Brownian motion, Anderson-Darling, 23 Kolmogorov-Smirnov, Black-Scholes, Log-return, Normality test, Shapiro-Wilks",
author = "Mota, {Pedro Jos{\'e} dos Santos Palhinhas}",
year = "2012",
month = "1",
day = "1",
language = "Unknown",
volume = "32",
pages = "47--58",
journal = "Discussiones Mathematicae Probability and Statistics",
issn = "1509-9423",
number = "1-2",

}

Normality assumption for the log-return of the stock prices. / Mota, Pedro José dos Santos Palhinhas.

In: Discussiones Mathematicae Probability and Statistics, Vol. 32, No. 1-2, 01.01.2012, p. 47-58.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Normality assumption for the log-return of the stock prices

AU - Mota, Pedro José dos Santos Palhinhas

PY - 2012/1/1

Y1 - 2012/1/1

KW - Geometric Brownian motion

KW - Anderson-Darling

KW - 23 Kolmogorov-Smirnov

KW - Black-Scholes

KW - Log-return

KW - Normality test

KW - Shapiro-Wilks

M3 - Article

VL - 32

SP - 47

EP - 58

JO - Discussiones Mathematicae Probability and Statistics

JF - Discussiones Mathematicae Probability and Statistics

SN - 1509-9423

IS - 1-2

ER -